# SDR USAA050368

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 1 INCH BY .5 INCH BY .052 INCH AREA, CABIN FLOORBEAM STATION 664-752 RBL 88.5.  INSTALLED NEW SEAT TRACK AND SPLICE REPAIR PER SRM 53-00-52 DWG NR 143T5218.  (M)
